# SDR UIEA2025071900978

- Difficulty date: July 19, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 97,214 hours, 17,760 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENG #3 SEVERE DAMAGE. NO OIL QUANTITY. REMOVED AND REPLACED #3 ENGINE IAW AMM 71-00-02-004-001-J00. PERFORMED ENGINE TEST RUN IAW AMM 71-00-00-700-801-J00 TEST #3. ALL OPS SATISFACTORY AND NO LEAKS OBSERVED. REF W/O 149634.
